# SDR SWIA202158783

- Difficulty date: April 2, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM CAMP 22538869 JOB 97628101 OP 493 -  L/H I/B FLAP I/B CLOSE OUT RIB HAS A DENT APPROX .200 DEEP AND POSSIBLE CRACK AT A NUTPLATE HOLE LOCATION.     (C-CHECK RO 6/11/2021)    PERFORMED A MAJOR REPAIR BY REMOVING AND REPLACING THE L/H I/B FLAP I/B CLOSE OUT RIB AT WS 50.498 IAW CRJ 200 SRM TASKS 51-42-13 AND 51-42-06 REV. 38B DATED 25 NOV 2020, AND REFERENCING DRAWING 601R14016 FOR CORRECT FASTENER INSTALLATION.  COMPLETED SKYWEST TASK 51-900-1003-SKY.  FORM M-337 COMPLETED AND ATTACHED.  NO WEIGHT CHANGE NOTED.
